# SDR ZZDA2009065

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CORRODED BYL AT STA 200 RBL 48.  REMOVED AND REPLACED FLOOR SUPPORT.  REF B717 SRM 51-41-02.
